CSN Login
Members Online: 13

Taxol...numb feet, overall exhausted?

stayingstrongfo...
Posts: 116
Joined: May 2011

I have been on Taxol since July, I have had lots of blood transfusions and haven't needed one for a couple weeks so that could be why I am so tired but this last week the bottoms of my feet have been falling asleep. Anyone else experience that? I just feel zapped today but who knows why it could be as simple as all the running around this past weekend. I just get freaked out too easily. Thoughts?

carkris's picture
carkris
Posts: 4547
Joined: Aug 2009

the numbness could be peripheral neuropathy, you should talk to your doc about it. Vit B6 is good for this. I didnt know and I still have it almost 2 years later.

jnl's picture
jnl
Posts: 3873
Joined: May 2009

I didn't take chemo, but, I hope that the numbness gets better for you. Let us know.

Hugs, Leeza

mwallace1325's picture
mwallace1325
Posts: 806
Joined: Apr 2009

Had the numbness and sometimes "insane" itching on bottoms of feet. I never knew which was worse. Talk with your onc about it. Also, please remember to be good to yourself. The effect of all this is cumulative as a rule, so you may just be feeling it more as treatment goes on. I remember taxol being way harder on me than A/C, but that was just me.

Best of luck. Sending prayers.

marge

Noel's picture
Noel
Posts: 3101
Joined: Apr 2009

I agree with talking to your oncologist about this. I am hoping that he can help you out.

Good luck and keep us updated!

debi.18's picture
debi.18
Posts: 850
Joined: Jun 2011

I just finished 12 rounds of taxol and was exhausted the entire time - still am. I started having numb toes the last 2-3 treatments. I knew it was a side effect and thought I had made it through without them, but seems like it along with discolored, sore finger nails creeped up at the end.

Talk to your ONC, I believe they can prescribe something for it. I'm hoping since I'm finished, mine won't last too much longer.

Hugs,
Debi

survivorbc09
Posts: 4378
Joined: Jun 2009

I hope your oncologist can prescribe some medication for you to help you.

Hugs, Jan

Heatherbelle's picture
Heatherbelle
Posts: 1227
Joined: Jun 2010

I didn't have Taxol but I did have Taxotere, which is very similar. I didn't start experiencing the foot numbness until after my chemo treatments and now, about 13 months after my last chemo treatment, my toes still get numb once I'm on my feet for about 15 minutes or so. I just have to sit & rest for a little bit and it goes away. There are meds for neuropathy that you can take, though. My pain management doctor had me try neurontin and something else but (dang chemo brain) i can't remember the name of it. They made me really tired and since my neuropathy isn't too severe I just don't take the meds anymore & try to deal with it :)
*hugs*
Heather

VickiSam's picture
VickiSam
Posts: 8631
Joined: Aug 2009

and I experience many many side efforts with both! blisters on the bottom of each foot, tingling in my hands as well as feet. Sorry to say ... like Miss Heatherbelle -- I continue to experience numbness in my feet and legs when standing still, or walking -- 1 year after my Taxol/Taxotere - Carboplatin has ended. Please note that I continued with herceptin for 1 year --- so many the combo of drugs - plus herceptin prolonged (or intensified) my side efforts -- Just my humble opinion.

Please check with your Oncologist, and maybe he/she can recommend medication or exercise to help alleviate symptoms.

Strength, Courage and Hope.

Vicki Sam

carkris's picture
carkris
Posts: 4547
Joined: Aug 2009

Not that I am glad you have this VS but it brings me some comfort as two years later, i still have issues with hands, feet and legs. I tried neurontin but it made me horribly depressed with the most minimal dose. you can also try lyrica. As I said before, I was told to try B6 by an oncology dietician at Dana farber, I wish I had known this when going through treatment, as I wonder if it would havemade the neuroathy less severe.

Tkitty's picture
Tkitty
Posts: 56
Joined: Jul 2011

I finished 4 rounds of Taxol the end of May. My oncologist said the numbness in my toes probably was perminent. Some days it is from my ankles down that feel numb, but mostly my toes. And I did have some funky things happen to my fingernails and toe nails. But, they are growing out, slowly. My energy is starting to come back, so I am finding that very exciting.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network